# SDR CA070928001

- Difficulty date: August 31, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 12,598 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Part number: 23057142
- Condition: Failed
- Location: Compressor
- Component: Compressor, Allsn
- Component part number: 6890550
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTS UNUSUAL NOISE COMING FROM AIRCRAFT DURING GROUND RUN.  AIRCRAFT IS GROUNDED UNTIL ENGINEER INVESTIGATES THE UNUSUAL NOISE. NOISE IS DESCRIBED AS A (KNOCKING NOISE COMING FROM THE ENGINE) AND TOT HOTTER THAN USUAL. DURING THE GROUND RUN THE EXACT SYMPTOMS WERE DUPLICATED. THE ENGINEER DISASSEMBLED THE ENGINE TO FIND THE 6TH AXIAL ROW OF STATORS IN THE COMPRESSOR HAD A MISSING BLADE. BOTH COMPRESSOR AND TURBINE WERE SENT INTO THE ENGINE SHOP FOR REPAIR. ENGINE REPAIR SHOP ALSO FILED SDR REPORT. (TC NR 20070928001)
